# SDR CA050728004

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 5,091 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT EXPERIENCED AN ENGINE VIBRATION.SUSPECTING A CYLINDER FAILURE, RETURNED TO BASE.  TEMPS AND PRESSURES REMAINED NORMAL THROUGHOUT THE RETURN.  MAINTENANCE INVESTIGATION REVEALED THAT THE NR 1 CYLINDER HEAD HAD SEPARATED FROM THE BARREL. THE CYLINDER ASSY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
